Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 12 found articles
 
 
  On a one-dimensional Schrödinger-Poisson scattering model
 
 
Title: On a one-dimensional Schrödinger-Poisson scattering model
Author: Ben Abdallah, N.
Degond, P.
Markowich, P. A.
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 48 (1997) nr. 1 pages 135-155
Year: 1997
Contents:
Publisher: Birkhäuser Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands